# SDR 20010111SG015

- Difficulty date: November 1, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5317220820001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AIRCRAFT FERRIED TO SAW FROM MIA FOR STRUCTURAL DAMAGE TO THE LEFT FORWARD SIDE OF FUSELAGE.  MAINTENANCE REPAIRED FRAME 5 BETWEEN STRINGERS 11 AND 14, FRAME 8 BETWEEN STRINGERS 11 AND 14, FRAME 9 BETWEEN STRINGERS 11 AND 17 AND FRAME 12 BETWEEN STRINGERS 16 AND 21 IAW SRM 53-11 40.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA3063.  (M)
